Ocrelizumab-induced psoriasiform dermatitis in a patient with multiple sclerosis

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Multiple Sclerosis (MS) is a chronic autoimmune disease that presents with a wide variety of sensory and motor deficiencies. New medications targeting B cells have been approved to treat MS, but the side effect profile has not been widely explored. Herein, we report a case of drug-induced psoriasiform dermatitis following ocrelizumab treatment. Physicians should be cognizant of this possible side effect in patients receiving treatment for MS.

Original languageEnglish (US)
Article number12
JournalDermatology Online Journal
Volume24
Issue number7
StatePublished - Jul 1 2018

Keywords

  • Drug-induced psoriasiform dermatitis
  • Multiple sclerosis
  • Ocrelizumab
  • Psoriasiform dermatitis

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Ocrelizumab-induced psoriasiform dermatitis in a patient with multiple sclerosis'. Together they form a unique fingerprint.

  • Cite this